×

Found 29 Documents (Results 1–29)

No loss of derivatives for hyperbolic operators with Zygmund-continuous coefficients in time. (English) Zbl 1461.35145

Cicognani, Massimo (ed.) et al., Anomalies in partial differential equations. Based on talks given at the INDAM workshop, University of Rome “La Sapienza”, Rome, Italy, September 9–13, 2019. Cham: Springer. Springer INdAM Ser. 43, 127-148 (2021).
MSC:  35L15 35B45 35B65
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field